Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

Kan fibrations which are homomorphisms of simplicial groups

Ruiz Salguero, Carlos Javier and Ruiz, Roberto (2012) Kan fibrations which are homomorphisms of simplicial groups. Revista Colombiana de Matemáticas; Vol. 7, núm. 1 (1973); 23-43 0034-7426 .

Texto completo

[img]
Vista previa
PDF
5MB

URL oficial: http://revistas.unal.edu.co/index.php/recolma/arti...

Resumen

In [3] C. Ruiz  gave a definition for "fibration" on the category Annb of Banach rings which is closely related to a functorGR : Annb→△ Gr which takes its values on the category of the simplicial groups. It was assumed that the fibration / of Annb  are the Banach ring homomorphisms such that the homomorphisms   GR(f) of simplicial groups, are Kan fibrations. This notion happened to be equivalent (Cf. [3; p. 169]) to the notion of Serre fibration given by KAROUBI and  VILLAMAYOR [4].

Tipo de documento:Artículo - Article
Palabras clave:Fibration, Banach rings, ring homomorphisms
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:32368
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :01 Julio 2014 00:20
Ultima modificación:18 Agosto 2014 19:51
Ultima modificación:18 Agosto 2014 19:51
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Registry of Open Access Repositories OpenDOAR Metabiblioteca BDCOL OAIster Red de repositorios latinoamericanos DSpace BASE Open archives La referencia Colombiae Open Access Theses and Dissertations Tesis latinoamericanas CLACSO
Este sitio web se ve mejor en Firefox